×

Corrigendum to: “On the \(K^2\) of degenerations of surfaces and the multiple point formula”. (English) Zbl 1441.14119

Summary: We correct an error in the Multiple Point Formula (7.3) in the authors’ paper [ibid. 165, No. 2, 335–395 (2007; Zbl 1122.14028)]. This correction propagates to formulas (7.5), (7.6), (7.23) and (8.18), and it affects minor results in Section 8, where few statements require an extra assumption, but it does not affect the main results of Section 8.

MSC:

14J10 Families, moduli, classification: algebraic theory
14J17 Singularities of surfaces or higher-dimensional varieties
14D06 Fibrations, degenerations in algebraic geometry
14B07 Deformations of singularities

Citations:

Zbl 1122.14028
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Calabri, A.; Ciliberto, C.; Flamini, F.; Miranda, R., On the {\(K^2\)} of degenerations of surfaces and the multiple�������������point formula, Ann. of Math. (2). Annals of Mathematics. Second Series, 165, 335-395, (2007) · Zbl 1122.14028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.